See Alike in...

Alike App

Browser

ilovebulldogs221

793d

Do any of you guys have tips on how to get out of a long (like probably 4 months now) depressive episode? I feel like I’m doing everything I can, I do self care, I get out in the sun, I try to socialize. What else can I be doing to get myself stable again?

Top reply
    • craftycoffee

      793d

      I'm sorry you're going through this rough patch. If you're doing all the things you're "supposed" to do which it seems you are then you may need to talk to your psychiatrist about a possible med change. It could just be the dose or the medicine itself just isn't a fit any longer. Wishing you all the best!

    • shamprock

      793d

      I just went on a walk in my neighborhood. I need to lose weight for multiple health reasons. Moving and getting my blood pumping felt so good. It is hard for me to leave my house a lot, but I'm committed to walking at least 4 days a week. Aiming for 7, but I'm not even going to pretend that's going to happen. 🤣 Anyway, if walking can help, if be happy to be an accountability partner 😊

    • craftycoffee

      793d

      I'm sorry you're going through this rough patch. If you're doing all the things you're "supposed" to do which it seems you are then you may need to talk to your psychiatrist about a possible med change. It could just be the dose or the medicine itself just isn't a fit any longer. Wishing you all the best!

    • Nickutam

      793d

      I’ve been in a depressive episode for like 6 months. I don’t really know what to do but I’m working through it. I wish you the best ❤️

    • Kaelin

      793d

      How long has it been since your dosage was increased? Or is it already high? Sometimes a long plateau means it’s time to change your medication up! I recently had to double mine due to similar symptoms.

    • ilovebulldogs221

      793d

      Yes I am on medications already

    • Kaelin

      793d

      Are you on any medication for depression?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion